A Caltech Library Service

A Note on the Dimension of the Largest Simple Hecke Submodule

Bettin, Sandro and Perret-Gentil, Corentin and Radziwiłł, Maksym (2021) A Note on the Dimension of the Largest Simple Hecke Submodule. International Mathematics Research Notices, 2021 (7). pp. 4907-4919. ISSN 1073-7928. doi:10.1093/imrn/rny287.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


For k ≥ 2 even, let d_(k,N) denote the dimension of the largest simple Hecke submodule of S_k(Γ₀ (N);Q)^(new)⁠. We show, using a simple analytic method, that d_(k,N) ≫ k log log N/log(2p) with p⁠, the smallest prime co-prime to N⁠. Previously, bounds of this quality were only known for N in certain subsets of the primes. We also establish similar (and sometimes stronger) results concerning S_k(Γ₀ (N),χ)⁠, with k ≥ 2 an integer and χ an arbitrary nebentypus.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Alternate Title:A note on the dimension of the largest Hecke submodule
Additional Information:© The Author(s) 2018. Published by Oxford University Press. This article is published and distributed under the terms of the Oxford University Press, Standard Journals Publication Model ( Received October 3, 2018; Revised December 5, 2018; Accepted December 7, 2018. Published: 26 December 2018. We would like to thank Nicolas Billerey, Armand Brumer, and Ricardo Menares for comments on the manuscript. We would like to thank the referees for the careful reading of the paper and useful suggestions. This work was partially supported by PRIN (Progetti di Ricerca di Interesse Nazionale) 2015 “Number Theory and Arithmetic Geometry” [to S.B.]; Sloan fellowship [to M.R.].
Funding AgencyGrant Number
Progetti di Ricerca di Interesse Nazionale (PRIN)UNSPECIFIED
Alfred P. Sloan FoundationUNSPECIFIED
Issue or Number:7
Record Number:CaltechAUTHORS:20210602-105818575
Persistent URL:
Official Citation:Sandro Bettin, Corentin Perret-Gentil, Maksym Radziwiłł, A Note on the Dimension of the Largest Simple Hecke Submodule, International Mathematics Research Notices, Volume 2021, Issue 7, April 2021, Pages 4907–4919,
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:109343
Deposited By: Tony Diaz
Deposited On:02 Jun 2021 18:24
Last Modified:19 Aug 2021 18:31

Repository Staff Only: item control page